EconPapers    
Economics at your fingertips  
 

Grassman path-integral solution for a class of triangular type decorated ising models

V.N. Plechko

Physica A: Statistical Mechanics and its Applications, 1988, vol. 152, issue 1, 51-97

Abstract: Grassman path-integral solution is given for a class of two-dimensional triangular type decorated Ising models. Canonical Ising Lattices, rectangular, triangular and hexagonal, enter into this class as the most simple particular cases. As a first step, the problem is reformulated in terms of a free-fermionic field theory. The method is based on the mirror-factorization principle for the density matrix; traditional transfer-matrix or combinatorial considerations are not needed. The solution exhibits the characteristics free-fermionic structure providing the universal logarithmic singularity in the specific heat. The symmetries and the critical-point behaviour are investigated within the spin-polynomial interpretation of the problem. Some concrete decorated lattices are treated by illustration. Attention is given to the choice of rational computational devices.

Date: 1988
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437188900659
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:152:y:1988:i:1:p:51-97

DOI: 10.1016/0378-4371(88)90065-9

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:152:y:1988:i:1:p:51-97